It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


[QUOTE=ashly744]I have a couple ques. the first is about missing a pill and the 2nd is about the side effects of my pill. I'm taking tri-nessa low gernice for ortho tri-cyclen low & I have been taking it for a few months, prob. 5 or 6 months. Well whenever I end my bc my period starts that following wens. which I got, it ended on sunday like usual. Well on sunday I couldnt start my new pack cause we couldnt get it filled right away so I took my sunday pill on monday around 6pm & took my monday pill around 11 or so. Well I bd on Monday, are there chancing of me getting preggo?? I know my packet says if u miss a white pill u dont have to use back up but does that count if u miss the first pill u are soppouse to take and double up the next night?? After I had bd on monday I got some light pink spotting, then had light light brown discharge for a few days which I think was just break through bleeding from taking my pill so late?? Another ques. is I'm wondering if I should switch my bc because I tried to wait it out as u can see since I've been taking my pill for a few months, but I always get headaches. I mean I always had headaches but not this often. I get headache everyday, sometimes miragnes and nothing will make it go away. I get nauesa on and off & I always seem to have cramping. Not always noticable but I can tell its there. Should I think about switching my pill or just coming off of them?? TIA!![/QUOTE]

Since you didn't start your pack on Sunday, you didn't take the pill "perfectly." Pregnancy is always a small possibility, and it's a small chance that not starting your pill on time could have cause ovulation, and eventually pregnancy. However, it's unlikely. It's more likely that you started bleeding because you were late in starting your pill packet. And no, it "doesn't count" if the pill you miss is the first pill in the packet. If you miss the first pill, you need to use a back-up method for 7 days, so do that.

How long have you been using this pill? You should give it adequate time for the side effects to decrease.





All times are GMT -7. The time now is 01:38 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!